# SDR CA110615002

- Difficulty date: May 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Condition: Binding
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF THE CREW UNABLE TO MOVE LEFT THROTTLE LEVER TO REDUCE ENGINE POWER.   THE ENGINE EXCEED THE ITT TARGET BUT STAY WITHIN LIMIT.  THIS WAS THE SECOND FLIGHT AFTER MX.
